|   | 
Author Anabalon, A.; Astefanesei, D.; Oliva, J.
Title Hairy black hole stability in AdS, quantum mechanics on the half-line and holography Type
Year 2015 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 10 Pages 15 pp
Keywords Black Holes; AdS-CFT Correspondence
Abstract We consider the linear stability of 4-dimensional hairy black holes with mixed boundary conditions in Anti-de Sitter spacetinie. We focus on the mass of scalar fields around the maximally supersymmetric vacuum of the gauged N = 8 supergravity in four dimensions, m(2) = -2l(-2). It is shown that the Schrodinger operator on the half-line, governing the S-2, H-2 or R-2 invariant mode around the hairy black hole, allows for nontrivial self-adjoint extensions and each of them corresponds to a class of mixed boundary conditions in the gravitational theory. Discarding the self-adjoint extensions with a negative mode impose a restriction on these boundary conditions. The restriction is given in terms of an integral of the potential in the Schrodinger operator resembling the estimate of Simon for Schrodinger operators on the real line. In the context of AdS/CFT duality, our result has a natural interpretation in terms of the field theory dual effective potential.
Address [Anabalon, Andres] Univ Adolfo Ibanez, Fac Artes Liberales, Dept Ciencias, Vina Del Mar, Chile, Email: andres.anabalon@uai.cl;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language (down) English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000363555500003 Approved
Call Number UAI @ eduardo.moreno @ Serial 543
Permanent link to this record